# SDR SWIA201334797

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 25,742 hours, 21,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER GEAR DOWN FOR LANDING, BEGAN TO SMELL A BURNED RUBBER TYPE SMELL IN FLT DECK & IN CABIN.  FLT#5526 INSPECTED AFT EQUIPMENT BAY & AVIONICS BAY FOR ANY DEFECTS, NONE FOUND.
